×

zbMATH — the first resource for mathematics

A note on the structure of the semigroup of doubly-stochastic matrices. (English) Zbl 0157.04902

MSC:
20M99 Semigroups
15B52 Random matrices (algebraic aspects)
Citations:
Zbl 0156.26001
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Schwarz Št.: On the structure of the semigroup of stochastic matrices. Magyar Tud. Akad. Mat. Kutató Int. Közl. 9 (1964), 297-311. · Zbl 0143.03303
[2] Farahat H. K.: The semigroup of doubly-stochastic matrices. Proc. Glasgow Mat\?. Ass. 7 (1966), 178-183. · Zbl 0156.26001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.